# SDR CA010219009

- Difficulty date: January 29, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 9,614 hours
- Engine: Lyc O320D2J
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: 05235372
- Condition: Bent
- Location: Te Flaps
- Part time: 9,627 hours
- Component: Flap Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP ROD BENT.
